Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 830, NWS Norman, OK

October 4, 2016Lincoln County, Logan County, Oklahoma County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 4, 2016, 9:31 PM CDT for Lincoln County, Logan County, Oklahoma County, Oklahoma. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 4, 2016, 9:31 PM CDT (02:31 UTC)
Expired
Oct 4, 2016, 10:15 PM CDT
In force
44 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lincoln County, OK, Logan County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 44 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 4, 9:58 PM CDTHAIL 1.753 Nw Luther, OKAT COFFEE CREEK RD. RELAYED BY EM
Oct 4, 9:58 PM CDTHAIL 1.75N Luther, OKAT COFFEE CREEK RD. RELAYED BY EM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 4, 3:40 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.5 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1817 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 235 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1817 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
235 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
2.9
Supercell composite
14.8

Open this sounding in Storm Lab

The text

As transmitted.

936 
WUUS54 KOUN 050231
SVROUN
OKC081-083-109-050315-
/O.NEW.KOUN.SV.W.0830.161005T0231Z-161005T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
931 PM CDT TUE OCT 4 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1015 PM CDT

* AT 930 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN
  EDMOND...OR NEAR ARCADIA...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORTHEASTERN OKLAHOMA CITY...EDMOND...CHANDLER...JONES...LUTHER...
  WELLSTON...CARNEY...ARCADIA...WARWICK AND FALLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3572 9681 3554 9738 3562 9748 3591 9708
TIME...MOT...LOC 0230Z 238DEG 27KT 3563 9734 

HAIL...1.00IN
WIND...60MPH
 
$$

..SPEG.
2 follow-up statements
202 
WWUS54 KOUN 050253
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
953 PM CDT TUE OCT 4 2016

OKC081-083-109-050315-
/O.CON.KOUN.SV.W.0830.000000T0000Z-161005T0315Z/
OKLAHOMA OK-LOGAN OK-LINCOLN OK-
953 PM CDT TUE OCT 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN OKLAHOMA...SOUTHEASTERN LOGAN AND NORTHWESTERN
LINCOLN COUNTIES...

AT 952 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LUTHER...MOVING NORTHEAST AT 25 MPH. PING PONG BALL SIZE HAIL WAS
REPORTED NEAR HIGHWAY 66 AND HIWASSEE ROAD.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EASTERN EDMOND...CHANDLER...LUTHER...WELLSTON...CARNEY...WARWICK AND
FALLIS.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3572 9681 3563 9727 3569 9732 3591 9708
TIME...MOT...LOC 0252Z 235DEG 24KT 3569 9722 

HAIL...1.50IN
WIND...60MPH
 
$$

..SPEG.
520 
WWUS54 KOUN 050303
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1003 PM CDT TUE OCT 4 2016

OKC081-083-109-050315-
/O.CON.KOUN.SV.W.0830.000000T0000Z-161005T0315Z/
OKLAHOMA OK-LOGAN OK-LINCOLN OK-
1003 PM CDT TUE OCT 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN OKLAHOMA...SOUTHEASTERN LOGAN AND NORTHWESTERN
LINCOLN COUNTIES...

AT 1001 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF LUTHER...MOVING NORTHEAST AT 30 MPH. GOLFBALL SIZE HAIL WAS
REPORTED NEAR LUTHER BY THE LUTHER FIRE DEPARTMENT.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHANDLER...LUTHER...WELLSTON...CARNEY...WARWICK AND FALLIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING.

&&

LAT...LON 3572 9681 3566 9719 3573 9726 3591 9708
TIME...MOT...LOC 0301Z 238DEG 27KT 3573 9715 

HAIL...1.75IN
WIND...60MPH
 
$$

..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 6:23 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Oct 4, 6:23 PM CDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Norman OK
623 PM CDT TUE OCT 4 2016

.DISCUSSION...
The 00Z aviation discussion follows....

&&

.AVIATION...
Isolated strong/severe TSRA will continue until a few hours after
sunset--mainly over north-central Oklahoma. Winds west of a
dryline (located approximately KAVK-KCSM-KHBR-KLTS-F05 at 2300Z)
will become generally light and variable after sunset. Elsewhere,
10-15 kt winds from the S-SE will continue through the period.
Winds should be somewhat lighter on Wednesday. There will be
another chance of TSRA tomorrow afternoon and evening (mainly in
the general vicinity of I-44), but chances are currently too low
to include in the TAFs.

CmS
&&

.PREV DISCUSSION... /issued 310 PM CDT TUE OCT 4 2016/

DISCUSSION...
Isolated severe thunderstorms may develop along the dryline late
this afternoon. Various convective-allowing models (HRRR/HRRRX/4KM
NAM) are persistent in discrete supercells developing across
southwest Oklahoma and moving northeastward into central Oklahoma.
Analysis of the HRRR indicates localized backing/increased
convergence along a dryline bulge could be a factor for convective
iniation in the models. Visible satellite imagery indicates a
possible perturbation/ascent across western north Texas/southwest
Oklahoma which might be aiding in pressure falls/localized
backing. There is some evidence of this perturbation on the 700
mb flow.

Vertical wind shear will be more than sufficient for supercells with
potential for large hail and damaging wind gusts. By around 00Z, low-
level (0-1 km) vertical wind shear (~20 knots), MLLCLs (<1 km),
and critical angles (~90 degrees) will result in sufficient
environment for potential tornadogenesis with any supercells.

Tomorrow, at least isolated showers/storms will be possible with a
moist, conditionally unstable airmass still in place.
Coverage/confidence for storms is low with no significant forcing.
Coverage may increase overnight as isentropic ascent increases.

By late Thursday into Thursday night, a seasonably strong cold front
will progress from northwest to southeast across Oklahoma/western
north Texas. Severe weather will be possible; however, because of
linear forcing along the cold front, the primary hazards will be
gusty winds and locally heavy rainfall. Lingering showers/storms
will be possible Friday morning across southern Oklahoma/western
north Texas.

Much drier/cooler air is expected in the front's wake on Friday and
Saturday. Many locations will drop into the 40Fs by Saturday
morning, and with dew points dropping into the 30Fs and light
winds, some locations across northwest Oklahoma may drop into the
upper 30Fs.

By Sunday, a shortwave trough may increase the chance of showers,
especially northwest Oklahoma. The forecast becomes more uncertain
beyond Sunday as the GFS and ECMWF become somewhat out of phase
across the Southern Plains. However, a general pattern of quasi-
zonal flow with embedded shortwaves suggests seasonable
temperatures with at least a low chance of rain.

Mahale

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  66  88  69  87 /  40  10  30  30
Hobart OK         57  88  68  87 /  10  10  20  30
Wichita Falls TX  67  92  69  90 /  20  10  30  20
Gage OK           49  86  58  87 /   0   0  10  30
Ponca City OK     63  89  69  87 /  60  10  40  40
Durant OK         71  89  69  88 /  20  10  20  10

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

11/23/23
Hazardous weather outlook, Oct 4, 5:14 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
514 PM CDT TUE OCT 4 2016

OKZ004>048-050>052-TXZ083>090-051200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
514 PM CDT TUE OCT 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL
AND NORTH CENTRAL OKLAHOMA TONIGHT.

LOCATION...
THE SLIGHT RISK COVERS LOCATIONS THAT ARE ENCOMPASSED BY
A LINE EXTENDING FROM CHEROKEE... TO EL RENO... TO CHICKASHA...
TO ADA. THIS INCLUDES THE OKC METRO.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM THROUGH 3 AM.

IMPACTS...
THE MAIN IMPACTS WILL HAIL TO THE SIZE OF GOLF BALLS...DAMAGING
WIND GUSTS TO 70 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING.

DISCUSSION...
ISOLATED STRONG AND SEVERE THUNDERSTORMS WILL BE POSSIBLE
OVERNIGHT... MAINLY ALONG AND EAST OF I-35. A BROKEN LINE OF STORMS
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS WILL
REMAIN POSSIBLE ACROSS NORTHERN INTO CENTRAL OKLAHOMA OVERNIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY.
THE GREATEST RISK FOR SEVERE THUNDERSTORMS WILL BE ACROSS NORTHERN
AND CENTRAL OKLAHOMA.

THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS AT LEAST PART OF THE
AREA THROUGH SUNDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, Oct 4, 8:03 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
803 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             1 NW TUTTLE             35.30N 97.83W
10/04/2016  E1.50 INCH       GRADY              OK   STORM CHASER

&&

JPIKE
Local storm report, Oct 4, 8:29 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             DRUMMOND                36.30N 98.04W
10/04/2016  E1.00 INCH       GARFIELD           OK   EMERGENCY MNGR

&&

JPIKE
Local storm report, Oct 4, 8:43 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
843 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     3 SE BRECKENRIDGE       36.41N 97.69W
10/04/2016  M57 MPH          GARFIELD           OK   MESONET

&&

JPIKE
Local storm report, Oct 4, 9:10 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
910 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     FLASH FLOOD      ENID                    36.40N 97.88W
10/04/2016                   GARFIELD           OK   EMERGENCY MNGR

            ESTIMATED 3.5 INCHES OF RAIN WITH WATER FLOWING OVER
            ROADWAYS AT HWY 132 AND HAYWARD, STABE ROAD AND RUPE, IMO
            AND SKELETON, WOOD AND IMO, AND WHEAT CAPITAL AND HWY
            132.

&&

TLINDLEY
Local storm report, Oct 4, 9:13 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     WAUKOMIS                36.28N 97.90W
10/04/2016  M70 MPH          GARFIELD           OK   PUBLIC

            MEASURED AT HOME STATION

0856 PM     TSTM WND GST     VANCE AIR FORCE BASE    36.34N 97.90W
10/04/2016  M69 MPH          GARFIELD           OK   AWOS

&&

JPIKE
Local storm report, Oct 4, 9:24 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
924 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     FLASH FLOOD      VALLEY BROOK            35.40N 97.48W
10/04/2016                   OKLAHOMA           OK   BROADCAST MEDIA

            I-240 AND S. EASTERN AVE IMPASSABLE DUE TO FLOODING.
            REPORTED BY KWTV.

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 7:08 PM CDTSpecial Weather StatementOUNGarfield52 min
Oct 4, 7:13 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major47 min
Oct 4, 7:27 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady48 min
Oct 4, 7:35 PM CDTFlash Flood WarningOUNGrant3 hr
Oct 4, 7:42 PM CDTSevere Thunderstorm WarningOUNGrant, Kay48 min
Oct 4, 7:55 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma50 min
Oct 4, 7:56 PM CDTSevere Thunderstorm WarningOUNGarfield, Major49 min
Oct 4, 8:02 PM CDTAreal Flood AdvisoryOUNGarfield, Major3 hr
Oct 4, 8:11 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady21 min
Oct 4, 8:21 PM CDTSevere Thunderstorm WarningOUNKay69 min
Oct 4, 8:23 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Oct 4, 8:37 PM CDTFlash Flood WarningOUNGarfield, Major38 min
Oct 4, 8:44 PM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble2 hr
Oct 4, 8:44 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble46 min
Oct 4, 8:45 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma45 min
Oct 4, 8:52 PM CDTSevere Thunderstorm WarningOUNOklahoma38 min
Oct 4, 9:07 PM CDTFlash Flood WarningOUNGarfield, Major83 min
Oct 4, 9:29 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie46 min
Oct 4, 9:30 PM CDTSevere Thunderstorm WarningOUNGarfield45 min
Oct 4, 9:31 PM CDTFlash Flood WarningOUNKay3 hr
Oct 4, 9:33 PM CDTSpecial Weather StatementOUNKay27 min
Oct 4, 9:47 PM CDTSpecial Weather StatementOUNGarvin28 min
Oct 4, 9:59 PM CDTSpecial Weather StatementOUNCleveland, McClain31 min
Oct 4, 10:12 PM CDTSevere Thunderstorm WarningOUNLincoln48 min
Oct 4, 10:14 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble46 min
Oct 4, 10:15 PM CDTSevere Thunderstorm WarningOUNLincoln45 min
Oct 4, 10:18 PM CDTAreal Flood WarningOUNGrant, Kay3 hr
Oct 4, 10:19 PM CDTSpecial Weather StatementOUNNoble26 min
Oct 4, 10:26 PM CDTSpecial Weather StatementOUNMcClain34 min
Oct 4, 10:30 PM CDTAreal Flood WarningOUNGarfield, Major6 hr
Oct 4, 10:38 PM CDTFlash Flood WarningOUNGarfield, Noble4 hr
Oct 4, 10:49 PM CDTAreal Flood AdvisoryOUNGarfield, Noble3 hr
Oct 4, 11:01 PM CDTSpecial Weather StatementOUNNoble29 min
Oct 4, 11:06 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie39 min
Oct 4, 11:09 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole52 min
Oct 4, 11:27 PM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie, Seminole3 hr
Oct 4, 11:32 PM CDTSpecial Weather StatementOUNNoble43 min
Oct 4, 11:43 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole47 min
Oct 5, 12:02 AM CDTSpecial Weather StatementOUNOkfuskee28 min
Oct 5, 12:12 AM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole50 min
Oct 5, 12:28 AM CDTSevere Thunderstorm WarningOUNHughes, Seminole62 min
Oct 5, 1:29 AM CDTSevere Thunderstorm WarningOUNHughes46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.